• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6701
School of Physics
  Title:   A Two-Parametric Family of Asymmetric Exclusion Processes and Its Exact Solution
  Author(s): 
1.  M. Alimohammadi
2.  V. Karimipour
3.  M. Khorrami
  Status:   Published
  Journal: J. Stat. Phys.
  No.:  34
  Vol.:  97
  Year:  1999
  Pages:   373-394
  Supported by:  IPM
  Abstract:
A two-parameter family of asymmetric exclusion processes for particles on a one-dimensional lattice is defined. The two parameters of the model control the driving force and an effect which we call pushing, due to the fact that particles can push each other in this model. We show that this model is exactly solvable via the coordinate Bethe Ansatz and show that its N-particle S-matrix is factorizable. We also study the interplay of the above effects in determining various steady state and dynamical characteristics of the system.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right